View Single Post
Old 04-29-2012, 07:57 PM   #1
joynoelle2002 joynoelle2002 is offline
Newbie
(female)
 
Join Date: Apr 2012
Location: Little Elm
Posts: 2
joynoelle2002 HB User
Medicine - Weight Gain - Pregnancy

I have been on a variety of different anti depressants for 6 years and since then I have had a huge amount of weight gain. Most doctors and health places I have been to have told me I am crazy to say that the weight gain is from my anxiety and depression medicine. Has anyone else dealt with this before?


Also my husband and i are looking at somepoint to start a family. Several of my doctors suggested I get off my meds for 3 months before we start trying to clear my system of the meds. I really want to do this, but I am really nervous about the withdrawals and symptoms I will feel. Currently if I miss a dosage I get very naseaus and sick to my stomach. What also makes me nervous is post partnum. I am just nervous that since I already battle with depression and anxiety that I may suffer from this later. Any thoughts on this too? TIA